# SDR CALA0700575

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 47,789 hours, 13,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT ROWS 15-25ABC.  REPLACED EMERGENCY BATTERY PACK PER MM 33-51-01.   10-23-07   FOUND EMERGENCY LIGHT BATTERY PACK M10699 BAD. REMOVED AND REPLACED M10699 EMERGENCY BATTERY PACK AS PER M/M 33-51 -01.PERFORMED OPS/TEST ALL TEST SATISFACTORY.
